Tylenol 500mg Acetaminophen Pain Relief Rapid Release Gels -Pack of 24 Gel Caps

No ratings yet.

23,900.00

•Tylenol Extra Strength provides temporary relief of minor aches and pains.
• It also temporarily reduces fever.
• Each dose contains 500mg of acetaminophen for stronger pain relief compared to Regular Strength Tylenol.
• Relieves headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps

Description

•Tylenol Extra Strength provides temporary relief of minor aches and pains.
• It also temporarily reduces fever.
• Each dose contains 500mg of acetaminophen for stronger pain relief compared to Regular Strength Tylenol.
• Relieves headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps

Additional information

Product Ingredients

Acetaminophen 500 mg, carnauba wax, crospovidone, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium starch glycolate, stearic acid, titanium dioxide

Age Range

Adults

Barcode

300450488268

Brand

Johnson & Johnson Consumer INC.

Flavour Name
Item volume

500mg

Item form

Tablets

Package form
Allergens

Reviews

There are no reviews yet.

Be the first to review “Tylenol 500mg Acetaminophen Pain Relief Rapid Release Gels -Pack of 24 Gel Caps”
Get exclusive insights: Subscribe now to our newsletter!

  We accept all payment methods

Copyright © 2025 Mopheth Pharmacy. All right reserved.

Choice Billing Address

×

You have no billing addresses.

Choice Shipping Address

×